# SDR SWAA2025020392309

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 58,116 hours, 29,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/W EXIT SIGN LIGHT INOP<[01] OK TO CONTINUE PER. MEL 33-2-03. SP1B AUTHORIZATION #235312. ALL EMERGENCY LIGHTS AND SIGN ILLIUNNATE ON LH OVERWING DOOR. FOUND SIDEWALL LIGHT UNDERNEATH EXIT SIGN TO BE INOP.; [02] REMOVED AND REPLACED L/H O/W EXIT SIGN LIGHT LAMP IAW AMM 33-51-01.
